Daily Schedule

***Schedule May Vary Depending on Track and Number of Groups

7:00 am

Track gates open
  • Register in the Clubhouse 1st
  • Tech your bike 2nd

8:30 am

MANDATORY RIDERS MEETING

Tech & Registration will re-open after the riders meeting

9:00 am

1st Advanced / A group session (20 mins)

9:20 am

1st Intermediate / B group session (20 mins) *1 lap sighting lap

9:40 am

1st Beginner / C group session (20 mins) *20 min sighting laps

10:00 am

A Group

10:20 am

B Group

10:40 am

C Group

11:00 am

A Group

11:20 am

B Group

11:40 am

C Group

12:00 pm

A Group

12:20 pm

B Group

12:40 pm

C Group

*1:00 pm

15 min break to deliver lunch to corner workers

1:15 pm

A Group

1:30 pm

B Group

1:45 pm

C Group

2:00 pm

A Group

2:20 pm

B Group

2:40 pm

C Group

3:00 pm

A Group

3:20 pm

B Group

3:40 pm

C Group

4:00 pm

Final A Session of the day

4:20 pm

Final B Session of the day

4:40 pm

Final C Session of the day

5:00 pm

Race track CLOSED

6:00 pm

Track gates close

 

Back to Top